DOI QR코드

DOI QR Code

GENERALIZED SKEW DERIVATIONS AS JORDAN HOMOMORPHISMS ON MULTILINEAR POLYNOMIALS

  • De Filippis, Vincenzo
  • Received : 2014.05.19
  • Published : 2015.01.01

Abstract

Let $\mathcal{R}$ be a prime ring of characteristic different from 2, $\mathcal{Q}_r$ be its right Martindale quotient ring and $\mathcal{C}$ be its extended centroid. Suppose that $\mathcal{G}$ is a nonzero generalized skew derivation of $\mathcal{R}$, ${\alpha}$ is the associated automorphism of $\mathcal{G}$, f($x_1$, ${\cdots}$, $x_n$) is a non-central multilinear polynomial over $\mathcal{C}$ with n non-commuting variables and $$\mathcal{S}=\{f(r_1,{\cdots},r_n)\left|r_1,{\cdots},r_n{\in}\mathcal{R}\}$$. If $\mathcal{G}$ acts as a Jordan homomorphism on $\mathcal{S}$, then either $\mathcal{G}(x)=x$ for all $x{\in}\mathcal{R}$, or $\mathcal{G}={\alpha}$.

Keywords

polynomial identity;generalized skew derivation;prime ring

References

  1. A. Ali and D. Kumar, Generalized derivations as homomorphisms or as anti-homomorphisms in a prime ring, Hacet. J. Math. Stat. 38 (2009), no. 1, 17-20.
  2. E. Albas and N. Argac, Generalized derivations of prime rings, Algebra Colloq. 11 (2004), no. 3, 399-410.
  3. S. Ali and S. Huang, On generalized Jordan (${\alpha}$, ${\beta}$)-derivations that act as homomor-phisms or anti-homomorphisms, J. Algebra Computat. Appl. 1 (2011), no. 1, 13-19.
  4. A. Ali and D. Kumar, Derivation which acts as a homomorphism or as an anti-homomorphism in a prime ring, Int. Math. Forum 2 (2007), no. 21-24, 1105-1110. https://doi.org/10.12988/imf.2007.07095
  5. A. Asma, N. Rehman, and A. Shakir, On Lie ideals with derivations as homomorphisms and anti-homomorphisms, Acta Math. Hungar. 101 (2003), no. 1-2, 79-82. https://doi.org/10.1023/B:AMHU.0000003893.61349.98
  6. K. I. Beidar, W. S. Martindale III, and A. V. Mikhalev, Rings with Generalized Identities, Pure and Applied Math., Dekker, New York, 1996.
  7. H. E. Bell and L. C. Kappe, Rings in which derivations satisfy certain algebraic conditions, Acta Math. Hungar. 53 (1989), no. 3-4, 339-346. https://doi.org/10.1007/BF01953371
  8. J. -C. Chang, On the identity h(x) = af(x) + g(x)b, Taiwanese J. Math. 7 (2003), no. 1, 103-113. https://doi.org/10.11650/twjm/1500407520
  9. J. -C. Chang, Generalized skew derivations with annihilating Engel conditions, Taiwanese J. Math. 12 (2008), no. 7, 1641-1650. https://doi.org/10.11650/twjm/1500405076
  10. J. -C. Chang, Generalized skew derivations with nilpotent values on Lie ideals, Monatsh. Math. 161 (2010), no. 2, 155-160. https://doi.org/10.1007/s00605-009-0136-9
  11. H.-W. Cheng and F. Wei, Generalized skew derivations of rings, Adv. Math. (China) 35 (2006), no. 2, 237-243.
  12. C. -L. Chuang and T.-K. Lee, Rings with annihilator conditions on multilinear polynomials, Chinese J. Math. 24 (1996), no. 2, 177-185.
  13. C. -L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723-728. https://doi.org/10.1090/S0002-9939-1988-0947646-4
  14. C. -L. Chuang, Differential identities with automorphisms and antiautomorphisms I, J. Algebra 149 (1992), no. 2, 371-404. https://doi.org/10.1016/0021-8693(92)90023-F
  15. C. -L. Chuang, Differential identities with automorphisms and antiautomorphisms II, J. Algebra 160 (1993), no. 1, 130-171. https://doi.org/10.1006/jabr.1993.1181
  16. C. -L. Chuang and T.-K. Lee, Identities with a single skew derivation, J. Algebra 288 (2005), no. 1, 59-77. https://doi.org/10.1016/j.jalgebra.2003.12.032
  17. V. De Filippis, Generalized derivations as Jordan homomorphisms on Lie ideals and right ideals, Acta Math. Sin. 25 (2009), no. 12, 1965-1974. https://doi.org/10.1007/s10114-009-7343-0
  18. V. De Filippis, A products of two generalized derivations on polynomials in prime rings, Collect. Math. 61 (2010), no. 3, 303-322. https://doi.org/10.1007/BF03191235
  19. V. De Filippis, Annihilators of power values of generalized derivations on multilinear polynomials, Bull. Aust. Math. Soc. 80 (2009), no. 2, 217-232. https://doi.org/10.1017/S0004972709000203
  20. I. N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago 1969.
  21. N. Jacobson, Structure of Rings, Amer. Math. Soc., Providence, RI, 1964.
  22. V. K. Kahrchenko, Generalized identities with automorphisms, Algebra and Logic 14 (1975), 132-148. https://doi.org/10.1007/BF01668425
  23. V. K. Kahrchenko, Differential identities of prime rings, Algebra Log. 17 (1978), 155-168. https://doi.org/10.1007/BF01670115
  24. T.-K. Lee, Derivations with invertible values on a multilinear polynomial, Proc. Amer. Math. Soc. 119 (1993), no. 4, 1077-1083. https://doi.org/10.1090/S0002-9939-1993-1156472-7
  25. S.-J. Luo, Posner's theorems with skew derivations, Master Thesis, National Taiwan University, 2007.
  26. T.-K. Lee, Generalized skew derivations characterized by acting on zero products, Pacific J. Math. 216 (2004), no. 2, 293-301. https://doi.org/10.2140/pjm.2004.216.293
  27. U. Leron, Nil and power central polynomials in rings, Trans. Amer. Math. Soc. 202 (1975), 97-103. https://doi.org/10.1090/S0002-9947-1975-0354764-6
  28. K.-S Liu, Differential identities and constants of algebraic automorphisms in prime rings, Ph.D. Thesis, National Taiwan University, 2006.
  29. W. S.Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. https://doi.org/10.1016/0021-8693(69)90029-5
  30. L. Oukhtite, S. Salhi, and L. Taoufiq, ${\sigma}$-Lie ideals with derivations as homomorphisms and anti-homomorphisms, Int. J. Algebra 1 (2007), no. 5-8, 235-239. https://doi.org/10.12988/ija.2007.07024
  31. N. Rehman, On generalized derivations as homomorphisms and anti-homomorphisms, Glas. Mat. III ser.39 N.1 (2004), 27-30. https://doi.org/10.3336/gm.39.1.03
  32. G. Scudo, Generalized derivations acting as Lie on polynomials in prime rings, South-east Asian Bull. Math. 38 (2014), 563-572.
  33. Y. Wang, Generalized derivations with power-central values on multilinear polynomials, Algebra Colloq. 13 (2006), no. 3, 405-410. https://doi.org/10.1142/S1005386706000344
  34. Y. Wang and H. You, Derivations as homomorphisms or anti-homomorphisms on Lie ideals, Acta Math. Sin. 23 (2007), no. 6, 1149-1152. https://doi.org/10.1007/s10114-005-0840-x
  35. T.-L. Wong, Derivations with power central values on multilinear polynomials, Algebra Colloq. 3 (1996), no. 4, 369-378.
  36. X. Xu, J. Ma, and F. Niu, Compositions, derivations and polynomials, Indian J. Pure Appl. Math. 44 (2013), no. 4, 543-556. https://doi.org/10.1007/s13226-013-0029-4

Cited by

  1. Generalized skew-derivations and generalization of homomorphism maps in prime rings pp.1532-4125, 2019, https://doi.org/10.1080/00927872.2018.1552285